# SDR CALA2023011000070

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 73,470 hours, 26,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: NSNMISSING
- Condition: Inoperative
- Location: M01668
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS BATTERY PACKS FAIL CAPACITY CHECK. REF TO PEMCO NR 13146.0021 MAIN LP 3513069 FOR SCEPTRE TRACKING ONLY. REMOVED AND REPLACED EMERGENCY BATTER Y PACK S/N: NSN/MISSING. WORK PERFORMED BY V927939,ENTERED BY V927860. MAIN LP NO. 3513069
